Spotting Of Blood After Consumption Of Emergency Contraception.?

Illustration of Spotting Of Blood After Consumption Of Emergency Contraception.?
Illustration: Spotting Of Blood After Consumption Of Emergency Contraception.? center4research.org

good afternoon, I read a few questions on HealthReplies.com about postinor. some questioners experience blood spots after taking the postinor. I took the postunor at 72 hb, but I did not experience blood spots. is it normal? thank you

1 Answer:

Hello, good evening Aminah ...


Postinor is a type of emergency contraception, which is used to prevent pregnancy. This drug works by preventing the ovaries from releasing the egg so it is not fertilized by sperm, and in conditions where the egg has already been fertilized, this contraception can change the lining of the uterus to prevent the attachment of the fertilized egg in the uterine wall. If this drug is taken within the first 24 hours after intercourse, then its effectiveness in preventing pregnancy can reach 95%. This effectiveness will decrease with the longer the drug is sought after intercourse. If this drug is taken 48-72 hours after intercourse, then its effectiveness in preventing pregnancy is only around 58%.


It is true that one of the side effects of using this drug is the presence of spots or blood spots from the vagina, but these side effects are not always experienced by women who consume these drugs. Other side effects that are commonly found after taking this drug include: headaches, dizziness, weakness, nausea, vomiting, increased menstrual bleeding, abdominal pain, menstrual cycle disorders (menstruation comes a week early or 1 week late), etc. The reaction of a drug in the body will be different for each person, so the side effects for each person will also be different. The presence / absence of side effects cannot be used as a reference for the success or failure of a drug effect in the body huh ..


Here are some things you should consider after taking prostinor drugs:

immediately see a doctor if lower abdominal pain appears 3-5 weeks after consuming this drug, because it is feared that pregnancy has occurred outside the uterus
immediately see a doctor if you experience vomiting 2 hours after taking this drug
if menstruation is delayed up to more than 1 week, consult a doctor for a pregnancy test


It should be noted that this contraception is not a long-term contraception. If you plan to postpone pregnancy for a long time, then you should choose another method of contraception that suits your condition in consultation with your midwife or obstetrician.

That's all, hopefully it helps ..

: by

Related Question

The Cause Of Stomach Ulcers That Often Recur When At Home?

The Cause Of Stomach Ulcers That Often Recur When At Home?

(2 years ago)

I do have heartburn, I happen to be an overseas child who is in college in Jakarta. so like this, why does my stomach always recur if I’m just at home? Moreover, if you have ...

After The Operation Why It Feels Cold?

After The Operation Why It Feels Cold?

(1 year ago)

Sorry to ask … 12 days ago I had a very anal abscess operation … but until now I feel cold and then I often wake up in the middle of the night …...

Is There A Possibility Of Pregnancy Due To Late Use Of KB Injection For 1 Month?

Is There A Possibility Of Pregnancy Due To Late Use Of KB Injection For 1 Month?

(2 years ago)

Hello ,, I want to ask, 2 months ago, I just gave birth as a SC, my husband and I have been in contact after the first menstrual period is over but came out “outside ” ...

Leave a Reply

Your email address will not be published. Required fields are marked *